# SDR C8GA20080069

- Difficulty date: October 24, 2008
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 62,202 hours, 32,810 cycles
- Engine: Pwa JT8D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 652427629
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT STRINGER 22L STA, 1183 ATTACH FITTING HAS EXFOLIATION CORROSION. REMOVED AND REPLACED ATTACH FITTING. PN 65-24276-29 IAW SRM 51-30-2. NO OTHER DEFECTS WERE NOTED. ACFT WAS RETURNED TO SERVICE.
